# SDR AALA20060078

- Difficulty date: February 2, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT AFT AISLE OUTSIDE OF LAVATORY AREA, AT AFT STAIRWAY AND AT CEILING AT SEAT 28D INOPERATIVE.  RESECURED LOOSE BATTERY PACKS FOR EMERGENCY LIGHTS AT AFT AISLE OUTSIDE OF LAVATORY AREA, AT AFT STAIRWAY, AND AT CEILING AT SEAT 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
